MAUDE Adverse Event Report: Medline Industries, LP - Mexicali (MXC) MEDLINE; ELECTRODE, BLADE, 2.75, SILICONE

Medline Industries, LP - Mexicali (MXC) MEDLINE; ELECTRODE, BLADE, 2.75, SILICONE
Catalog Number SIL1450G
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "issue is that the coating is easily peeling off of the tip during procedures.".
 
Additional Manufacturer Narrative
It was reported that "issue is that the coating is easily peeling off of the tip during procedures." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
ELECTRODE, BLADE, 2.75, SILICONE
Manufacturer (Section D)
Medline Industries, LP - Mexicali (MXC)
c. cto del derierto 71
parque industrial del desierto
mexicali, baja california 21383
MX  21383
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093--275
MDR Report Key50904112
Report Number3015173212-2026-00028
Device Sequence Number6037795
Product Code GEI
UDI-Device Identifier10193489015850
UDI-Public10193489015850
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K182812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSIL1450G
Device Lot Number2025120490
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown